Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taking Amtas for hypertension. History of diabetes and vertigo. Advice?

I am 57 year old,from last 13 year iam taking AMTAS AT50 tablet for BP ,Very good result,from last 13 year my health is well BP in control.From last 4 month High sugar detected hence doctor changed my BP tablet with sugar tablet .from AMTAS AT50 to Telefirst AM/Cresar AM & i am suffering for Vertigo ,Weakness.Please advice
Asked On : Tue, 25 Sep 2012
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Cresar AM (Telmisartan) can cause dizziness. Do you take any medication for high sugar? Please write all the medications you are currently taking.

I would advice you visit your doctor soon & discuss and review all of your medications, possible side effects and effects of taking multiple medicines together. Don't start any vertigo medicine directly on your own. Let your doctor confirm if you have vertigo/dizziness/giddiness and weakness due to change in blood sugar levels or change in Blood Pressure OR any other reason.

Meanwhile, ensure measures that you don't fall or get hurt due to vertigo/weakness.
Wish you good health!
Answered: Mon, 25 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hello.. thanks for writing to us.
Previously you were taking amlodipine+atenolol that is now converted to Telmisartan +amlodipine,
because telmisartan is protective to kidneys in Diabetics and also helpful to control sugar by virtue of insulin sensitizing action.
You dont worry.. your symptoms looks to related to high sugar
Get tight control of sugar and B.P , symptoms will disappear
Best wishes for good health
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor